Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Had exposure. Have fever, sore throat, body pain, tiredness, nausea. Took augmantin 625, pan D. HIV test negative.

Hi, I had an exposure on 17th Feb, 28th Feb and the last one on 10th March and I got fever and soar throat 17th March and I did my PCR DNA HIV test on 18th March and the result was negative but after a week I again started having fever so I got my urine examine because there was burning in urine and I took augmantin 625 tablet and Pan D capsule for 6 days after for thos6 days I was feeling better no fever and no joint, muscle pain but after 2 days I stopped taking those medicine I have been feeling very sick ( since 8th April) there is sever pain in my whole body, joint pain, muscle pain, feeling very tired and feel that I don't have any strength in my legs and body, occasionally I feel mild nausea also. There is dryness in my mouth and lips and I feel soars in my tongue but no bleeding. I'm extremely worried and frighten all the time. When I think I'm infected with HIV virus my heart started beating very fast. Please help and tell me if these are symptoms of HIV positive?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Welcome to HCM.

All the symptoms explained by you were not necessarily due to HIV. Any person is likely to get throat infection or urinary tract infection.

Earliest HIV manifestations can occur only after 3-4 weeks after the risky contact and if it is an infectious one. HIV symptoms cannot occur within a weeks time. So you need not worry. You consult your physician and continue the antibiotics for few more days or change the antibiotic of choice. You will be alright.
DNA PCR test is not conclusive after 8 days after the contact, repeat the same after 3- 4 weeks.
Wish a speedy recovery and good luck.
DR S.murugan
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor